MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SL FOLEY SWIVEL, 3-WAY SILICONE, TRICOT; FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SL FOLEY SWIVEL, 3-WAY SILICONE, TRICOT; FOLEY CATHETER
Catalog Number FOL0105
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the products were not sticking well.No medical intervention was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿adhesive /hydrocolloid contaminated / dirty¿.A potential root cause for this failure mode could be ¿material handling¿.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "contents: package includes the statlock® device stabilization system and skin preparation pad.Indications for use: the statlock® device is a stabilization device for compatible catheters.Contraindications: known tape or adhesive allergies.Warnings and precautions: 1.Do not use the statlock® device where loss of adherence could occur, such as with a confused patient, diaphoretic or non-adherent skin, or when the access device is not monitored daily.2.Observe universal blood and body fluid precautions and infection control procedures, during application and removal of the statlock® device.3.Minimize catheter manipulation during application and removal of the statlock® device.4.Daily maintenance: a.The statlock® device should be assessed daily and changed when clinically indicated, at least every seven days.B.If pad becomes soiled, wash with soap/water, saline or hydrogen peroxide.Do not use alcohol or prepackaged bathing systems, which could lead to early lifting.C.If showering/bathing, cover with plastic wrap or waterproof dressing.D.Conduct skin assessment prior to application and repeat daily per facility protocol.E.Use clinical judgment on the removal of the statlock® stabilization device if the patient experiences any fluid shifts that may interfere with skin integrity." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
SL FOLEY SWIVEL, 3-WAY SILICONE, TRICOT
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8708113
Report Number1018233-2019-03167
Device Sequence Number13874381
Product Code EYJ
UDI-Device Identifier00801741076145
UDI-Public(01)00801741076145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberFOL0105
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1